Locally twisted cubes are 4-pancyclic

Yang, X.F., Megson, G.M. and Evans, D.J., 2004. Locally twisted cubes are 4-pancyclic. Applied Mathematics Letters, 17 (8), pp. 919-925. ISSN 0893-9659

Full text not available from this repository.
Item Type: Journal article
Publication Title: Applied Mathematics Letters
Creators: Yang, X.F., Megson, G.M. and Evans, D.J.
Publisher: Pergamon-Elsevier Science
Place of Publication: Oxford
Date: 2004
Volume: 17
Number: 8
ISSN: 0893-9659
Divisions: Schools > School of Science and Technology
Record created by: EPrints Services
Date Added: 09 Oct 2015 11:08
Last Modified: 09 Oct 2015 11:08
URI: https://irep.ntu.ac.uk/id/eprint/23417

Actions (login required)

Edit View Edit View


Views per month over past year


Downloads per month over past year